Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/31967

Title: On the index of Simon's congruence for piecewise testability
Authors: Karandikar, P.
Kufleitner, Manfred
Schnoebelen, P.
Keywords: Combinatorics of words
Piecewise testable languages
Subwords and subsequences
Issue Date: 2015
Publisher: © Elsevier
Citation: KARANDIKAR, P., KUFLEITNER, M. and SCHNOEBELEN, P., 2015. On the index of Simon's congruence for piecewise testability. Information Processing Letters, 115(4), pp. 515-519.
Abstract: © 2014 Elsevier B.V. Simon's congruence, denoted by ∼ n , relates words having the same subwords of length up to n. We show that, over a k-letter alphabet, the number of words modulo ∼ n is in 2 Θ (n k-1 lognθ).
Description: This paper was accepted for publication in the journal Information Processing Letters and the definitive published version is available at https://doi.org/10.1016/j.ipl.2014.11.008
Sponsor: This work was partially supported by Tata Consultancy Services. M.K. was supported by ANR grant 11-BS02-001-01. P.S. was supported by DFG grant DI 435/5-2.
Version: Accepted for publication
DOI: 10.1016/j.ipl.2014.11.008
URI: https://dspace.lboro.ac.uk/2134/31967
Publisher Link: https://doi.org/10.1016/j.ipl.2014.11.008
ISSN: 0020-0190
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
Kufleitner_1310.1278v5.pdfAccepted version129.87 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.